STABILITY PROBLEMS IN CRAMER-TYPE CHARACTERIZATION IN CASE OF IID SUMMANDS

Bobkov SG, Chistyakov G, Götze F (2013)
Theory Of Probability & Its Applications 57(4): 568-588.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The stability property in Cramer's characterization of the normal law is considered in the case of identically distributed summands. As opposite results, instability is shown with respect to strong distances including the entropic distance to normality (addressing a question of M. Kac).
Stichworte
stability; Cramer's theorem; Cramer's characterization of the normal law; problems
Erscheinungsjahr
2013
Zeitschriftentitel
Theory Of Probability & Its Applications
Band
57
Ausgabe
4
Seite(n)
568-588
ISSN
0040-585X
Page URI
https://pub.uni-bielefeld.de/record/2642178

Zitieren

Bobkov SG, Chistyakov G, Götze F. STABILITY PROBLEMS IN CRAMER-TYPE CHARACTERIZATION IN CASE OF IID SUMMANDS. Theory Of Probability & Its Applications. 2013;57(4):568-588.
Bobkov, S. G., Chistyakov, G., & Götze, F. (2013). STABILITY PROBLEMS IN CRAMER-TYPE CHARACTERIZATION IN CASE OF IID SUMMANDS. Theory Of Probability & Its Applications, 57(4), 568-588. doi:10.1137/S0040585X97986217
Bobkov, S. G., Chistyakov, G., and Götze, F. (2013). STABILITY PROBLEMS IN CRAMER-TYPE CHARACTERIZATION IN CASE OF IID SUMMANDS. Theory Of Probability & Its Applications 57, 568-588.
Bobkov, S.G., Chistyakov, G., & Götze, F., 2013. STABILITY PROBLEMS IN CRAMER-TYPE CHARACTERIZATION IN CASE OF IID SUMMANDS. Theory Of Probability & Its Applications, 57(4), p 568-588.
S.G. Bobkov, G. Chistyakov, and F. Götze, “STABILITY PROBLEMS IN CRAMER-TYPE CHARACTERIZATION IN CASE OF IID SUMMANDS”, Theory Of Probability & Its Applications, vol. 57, 2013, pp. 568-588.
Bobkov, S.G., Chistyakov, G., Götze, F.: STABILITY PROBLEMS IN CRAMER-TYPE CHARACTERIZATION IN CASE OF IID SUMMANDS. Theory Of Probability & Its Applications. 57, 568-588 (2013).
Bobkov, S. G., Chistyakov, Gennadiy, and Götze, Friedrich. “STABILITY PROBLEMS IN CRAMER-TYPE CHARACTERIZATION IN CASE OF IID SUMMANDS”. Theory Of Probability & Its Applications 57.4 (2013): 568-588.